File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Network-based H∞ control for stochastic systems

TitleNetwork-based H∞ control for stochastic systems
Authors
KeywordsH∞ Control
Networked Control Systems
Sampled-Data Systems
Stochastic Systems
Issue Date2009
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510
Citation
International Journal Of Robust And Nonlinear Control, 2009, v. 19 n. 3, p. 295-312 How to Cite?
AbstractThis paper investigates the problem of network-based control for stochastic plants. A new model of stochastic time-delay systems is presented where both network-induced delays and packet dropouts are taken into consideration for a sampled-data network-based control system. This model consists of two successive delay components in the state, and we solve the network-based H ∞ control problem based on this model by a new stochastic delay system approach. The controller design for the sampled-data systems is carried out in terms of linear matrix inequalities. Finally, we illustrate the methodology by applying these results to an air vehicle control problem. Copyright © 2008 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/156993
ISSN
2015 Impact Factor: 2.527
2015 SCImago Journal Rankings: 2.134
ISI Accession Number ID
Funding AgencyGrant Number
RGCHKU 7028/04P
National Natural Science Foundation of China60504008
Program for New Century Excellent Talents in University of China
The Research Fund for the Doctoral Program of Higher Education of China
Key Laboratory of Integrated Automation for the Process Industry (Northeastern University), Ministry of Education, China
Funding Information:

Contract/grant sponsor: RGC; contract/grant number: HKU 7028/04P Contract/grant sponsor: National Natural Science Foundation of China; contract/grant number: 60504008 Contract/grant sponsor: Program for New Century Excellent Talents in University of China Contract/grant sponsor: The Research Fund for the Doctoral Program of Higher Education of China Contract/grant sponsor: Key Laboratory of Integrated Automation for the Process Industry (Northeastern University), Ministry of Education, China

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorMeng, Xen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorGao, Hen_US
dc.date.accessioned2012-08-08T08:44:51Z-
dc.date.available2012-08-08T08:44:51Z-
dc.date.issued2009en_US
dc.identifier.citationInternational Journal Of Robust And Nonlinear Control, 2009, v. 19 n. 3, p. 295-312en_US
dc.identifier.issn1049-8923en_US
dc.identifier.urihttp://hdl.handle.net/10722/156993-
dc.description.abstractThis paper investigates the problem of network-based control for stochastic plants. A new model of stochastic time-delay systems is presented where both network-induced delays and packet dropouts are taken into consideration for a sampled-data network-based control system. This model consists of two successive delay components in the state, and we solve the network-based H ∞ control problem based on this model by a new stochastic delay system approach. The controller design for the sampled-data systems is carried out in terms of linear matrix inequalities. Finally, we illustrate the methodology by applying these results to an air vehicle control problem. Copyright © 2008 John Wiley & Sons, Ltd.en_US
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510en_US
dc.relation.ispartofInternational Journal of Robust and Nonlinear Controlen_US
dc.subjectH∞ Controlen_US
dc.subjectNetworked Control Systemsen_US
dc.subjectSampled-Data Systemsen_US
dc.subjectStochastic Systemsen_US
dc.titleNetwork-based H∞ control for stochastic systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/rnc.1307en_US
dc.identifier.scopuseid_2-s2.0-59749097076en_US
dc.identifier.hkuros164211-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-59749097076&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume19en_US
dc.identifier.issue3en_US
dc.identifier.spage295en_US
dc.identifier.epage312en_US
dc.identifier.isiWOS:000262555100002-
dc.publisher.placeUnited Kingdomen_US
dc.relation.projectSynthesis Techniques for Multidimensional Dynamic Systems with Delay and Stochastic Effects-
dc.identifier.scopusauthoridMeng, X=22735068600en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridGao, H=7402971422en_US
dc.identifier.citeulike2424465-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats